Search Results

Filter
  • 1-5 of  5 results for ""Chen, Gui-Xiu""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Generalized Tychonoff theorem in L-fuzzy supratopological spaces1.

  • Source: Journal of Intelligent & Fuzzy Systems. 2019, Vol. 36 Issue 6, p6663-6668. 6p.

Record details

×
Academic Journal

Suitable interval-valued intuitionistic fuzzy topological spaces.

  • Source: Journal of Intelligent & Fuzzy Systems. 2021, Vol. 41 Issue 1, p879-889. 11p.

Record details

×
Academic Journal

On separation axioms in (L, M)-fuzzy convex structures.

  • Source: Journal of Intelligent & Fuzzy Systems. 2021, Vol. 40 Issue 5, p8765-8773. 9p.

Record details

×
Academic Journal

(L, M)-fuzzy topological groups.

  • Source: Journal of Intelligent & Fuzzy Systems. 2014, Vol. 26 Issue 3, p1517-1526. 10p.

Record details

×
Academic Journal

On separation axioms in (L, M)-fuzzy convex structures.

  • Source: Journal of Intelligent & Fuzzy Systems. Feb2021, p1-9. 9p.

Record details

×
  • 1-5 of  5 results for ""Chen, Gui-Xiu""